Translator Disclaimer
March/April 2019 Large data global regularity for the $2+1$-dimensional equivariant Faddeev model
Dan-Andrei Geba, Manoussos G. Grillakis
Differential Integral Equations 32(3/4): 169-210 (March/April 2019).

Abstract

This article addresses the large data global regularity for the equivariant case of the $2+1$-dimensional Faddeev model and shows that it holds true for initial data in $H^s\times H^{s-1}(\mathbb R^2)$ with $s>3$.

Citation

Download Citation

Dan-Andrei Geba. Manoussos G. Grillakis. "Large data global regularity for the $2+1$-dimensional equivariant Faddeev model." Differential Integral Equations 32 (3/4) 169 - 210, March/April 2019.

Information

Published: March/April 2019
First available in Project Euclid: 23 January 2019

zbMATH: 07070541
MathSciNet: MR3909983

Subjects:
Primary: 81T13

Rights: Copyright © 2019 Khayyam Publishing, Inc.

JOURNAL ARTICLE
42 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.32 • No. 3/4 • March/April 2019
Back to Top